# SDR 97UAL900542

- Difficulty date: July 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N576UA
- Make and model: Boeing 757222
- Aircraft serial: 26690
- Engine: Pwa PW2037
- System (JASC): 2564 · Life Raft
- Part: Tube
- Part number: D3O654122
- Condition: Leaking
- Location: Slide Raft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP OVERHAUL OF SLIDE/RAFT, FOUND THAT LOWER TUBE RELIEF VALVE HAD WORN A HOLE IN THE LOWER TUBE DOG LEG AND THROUGH TO THE UPPER TUBE  REPAIRED HOLE IN DOG LEG WITH A PATCH ON THE OUTSIDE.  REPAIRED HOLE BETWEEN LOWER AND UPPER TUBES WITH A PATCH ON THE INSIDE OF THE LOWER TUBE.
